# SDR FDEA201809142532

- Difficulty date: September 14, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB23122
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DROOP LEADING EDGE FOUND CHAFED, STA XDLE 309. REPAIR CARRIED OUT AT RT WING DROOP ASSEMBLY LEADING EDGE AT INBOARD STA XDLE 309 AS PER SRM 57-40--01-2R FIGURE 202 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
